# SDR USAA040717

- Difficulty date: September 10, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat Te
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN, 1 INCH LENGTH, CHAFE WEAR, NR 3 SLAT LOWER SURFACE TRAILING EDGE.  REMOVED DAMAGED SKIN AND CORE, INSTALLED NEW DOUBLER, FILLER, NEW CORE, TOP DOUBLER, IAW SRM 51-70-10.
